# SDR VNAA2014021100003

- Difficulty date: February 5, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 24,534 hours, 24,649 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Terminal Block
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT THRUST REVERSER UNLOCKED MESSAGE IN FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, & FOUND A DIODE WITH AN OPEN CIRCUIT, REMOVED AND REPLACED DIODE TERMINAL BLOCK AND PERFORMED CHECKS MM. AIRCRAFT RELEASED FOR SERVICE.
